MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 HUMELOCK; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 HUMELOCK; REVERSE SHOULDER PROSTHESIS
Catalog Number 103-0803
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 252 days after the primary surgery due to dislocation of unknown cause.No actual, implied or suspect link to fx product.
 
Event or Problem Description
Revision occurred on (b)(6) 2026.All required information was received on 09-jun-2026.Revision occured approximately 252 days after the primary surgery which occurred on (b)(6) 2025.No fall or other trauma was reported.Based on comparing usage forms only humeral cup standard pe/ta6v ø36/+3 was explanted due to dislocation and replaced with humeral cup stability pe/ta6v ø36/+3 and fx v135 humeral spacer ta6v +9mm.Fx v135® humelock stem ta6v ø32/08 l.120mm cementless ti/ha was not replaced.

Brand Name
FX V135 HUMELOCK
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison 75001
8002800775
MDR Report Key25505619
Report Number3014128390-2026-00023
Device Sequence Number10589499
Product Code PHX
UDI-Device Identifier03701037300091
UDI-Public03701037300091
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103-0803
Device Lot NumberV2339
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale